# SDR EVCA201709080001

- Difficulty date: September 7, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N12AE
- Make and model: Bell 206L-1
- Aircraft serial: 45649
- Aircraft time: 28,012 hours, 518,881 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND EXTENSIVE CORROSION AT THE JOINT OF THE FORWARD AND AFT LOWER FUSELAGE SHELL. CORROSION WAS NOTED ON INTERIOR AND EXTERIOR SURFACES OF THE FORWARD LOWER FUSELAGE SHELL.
